Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Orina color naranja


  • Please log in to reply
No replies to this topic

#1 Dr. Rodriguez

Dr. Rodriguez

    Advanced Member

  • Ask the Doctor Moderators-Spanis
  • PipPipPip
  • 967 posts
  • LocationGainesville, Fl

Posted 31 October 2009 - 09:40 PM

Reciente vi un paciente que presento orina coor naranja. Por lo general, cambios extremos en la orina, cuando no es rojo secundario a sangrado, es por lo general resultdo de medicamentos. Los medicamentos y suplementos vitaminicos tienen colorantes que cambian el color de la orina. En el caso de PD, Stalevo puede cambiar el color de la orina a naranja, lo que le sucedio a este paciente.
Ramon L Rodriguez, MD|NPF Ask the Spanish Doctor
UF Center for Movement Disorders and Neurorestoration
Read more about Dr. Rodriguez at: http://mdc.mbi.ufl.e...-l-rodriguez-md




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users